# SDR CA010518002

- Difficulty date: January 26, 2001
- Submitted: May 25, 2001
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 3,902 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,100 hours
- Component: Main Rotor Blad
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE DAILY INSPECTION, MAIN ROTOR BLADE WAS FOUND TO HAVE TWO CRACKS ON THE UPPER SKIN AT STA 1177 AND STA 1182, RUNNING IN A CORD WISE DIRECTION. UPON REMOVED OF PART AND FURTHER INSPECTION, IT WAS DETERMINED THAT BLADE WAS NOT REPAIRABLE AS PER EUROCOPTER INSTRUCTION.
